# SDR AALA202201100099

- Difficulty date: January 9, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N960NN
- Make and model: Boeing 737*
- Aircraft serial: 33330
- Aircraft time: 21,793 hours, 8,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLOOR PROXIMITY EMERGENCY LIGHT INOPERATIVE AT SEAT 14ABC. SECURED WIRING CONNECTOR IAW AMM 33-51-00, OPS CHECK GOOD.
